ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
     
 

Contacts

Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06
E-mail: rio@smath.ru

 

 

 

џндекс.Њетрика

Volume 17, 2015, Issue 4

Some residual properties of polycyclic groups and split extensions


Azarov D. N.
Vladikakazian Mathematical Journal. 2015 . Vol. 17. Issue 4. P.3-10.
DOI 10.23671/VNC.2015.4.5967
 

Elementary transvections in the overgroups of a non-split maximal torus


Dryaeva R. Y. , Koibaev, V. A.
Vladikakazian Mathematical Journal. 2015 . Vol. 17. Issue 4. P.11-17.
DOI 10.23671/VNC.2015.4.5968
 

The problem of determining the multidimensional kernel of viscoelasticity equation


Totieva Zh. D. ,  Durdiev D. Q.
Vladikakazian Mathematical Journal. 2015 . Vol. 17. Issue 4. P.18-43.
DOI 10.23671/VNC.2015.4.5969
 

On the absence of solutions to damped system of nonlinear wave equations of Kirchhoff-type


Khaled Zennir , Salah Zitouni
Vladikakazian Mathematical Journal. 2015 . Vol. 17. Issue 4. P.44-58.
DOI 10.23671/VNC.2015.4.5970
 

On a nonclassical interpretation of the four-dimensional Goursat problem for one hyberbolic equation


Mamedov I. G.
Vladikakazian Mathematical Journal. 2015 . Vol. 17. Issue 4. P.59-67.
DOI 10.23671/VNC.2015.4.5971
 

On the stability of bounded solutions to the Navier-Stokes equations in the whole space


Sazonov L. I.
Vladikakazian Mathematical Journal. 2015 . Vol. 17. Issue 4. P.67-74.
DOI 10.23671/VNC.2015.4.5973
 

Factorization of cone \((\mathbb{B},p)\)-summing operators


Tasoev B. B.
Vladikakazian Mathematical Journal. 2015 . Vol. 17. Issue 4. P.75-79.
DOI 10.23671/VNC.2015.4.5974
 

On deviation of harmonic almost periodic functions from their boundary values


Khasanov Yu. Kh.
Vladikakazian Mathematical Journal. 2015 . Vol. 17. Issue 4. P.80-85.
DOI 10.23671/VNC.2015.4.5975
 
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
© 1999-2020 Южный математический институт